# SDR ASMF200505008

- Difficulty date: May 5, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 42,310 hours, 30,515 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 38,950 hours, 26,790 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE AND IN ORDER TO ATTEND EPR NR 2 WITH DIFFERENCE OF 0.20 DURING CRUISE REPORT, THE RIGHT ENGINE WAS CHECKED BY LEAKS ON PT2 AND PT7 LINES AND EPRS TRANSMITTER AND FCU WERE REPLACED, BEING NOT POSSIBLE TO ADJUST THE ENGINE.  IT WAS DETERMINED TO REPLACE THE RIGHT ENGINE IAW MM 71-00-01 AND TESTS WERE PERFORMED IAW MM 71-00-02, ALL CORRECT.
